T Nation

Can Someone Tell Me If My Results Are Off?


Hey there T-nation fam!

I just received my hormone results back and do not know how to interpret it or if I should be worried. I am 32 Y/O, been lifting for 7 years… the reason I did the test is the constant feeling of tiredness lack of motivation and energy being burnt off easily… I do follow a decent regimen but noticed strength is getting worse with time.

Cutting to the chase the results are:

15.80 nmol/L

Sex Hormone Binding Globulin
68.00 nmol/L

Free Androgen Index

this is all the results I got back,

I would appreciate the help!


Need to post lab ranges for everything. SHBG looks high (I think the upper limit is usually 55.0) which can drop your Free testosterone levels. If you go back and get another round of tests get the following:

  1. Testosterone, Serum
  2. Free Testosterone
  3. Estradiol
  4. LH
  5. FSH
  6. TSH
  7. Free T4
  8. Free T3
  9. Reverse T3
  10. TPO Antibody
  11. TG Antibody


SHBG is definitely limiting your FT and likely causing all your low T symptoms. Large doses of T will bring your SHBG downwards so you can start experiencing the effects of your testosterone.


Ah I cant get the other tests done, the test i got was through a website called letsgetchecked because in Canada they only check your testosterone serum and if that is normal they do not bother checking the rest. unless you go to a trt clinic which will charge you thousands. but the ranges for the above mentioned are:

Your results 15.80 nmol/L
Normal range 7.6 - 31.4 nmol/L

Your results 68.00 nmol/L
Normal range 16 - 55 nmol/L

Free androgen index:
Your results 23.20
Normal range 24 - 104

Hope this helps!


but wouldnt large doeses of T also make my testosterone serum higher than normal?


SHBG is choking off your free testosterone. Meds? Alcohol? This is something I deal with constantly. Currently trying aromasin for e2 control as well as lowering shbg.


The idea is larger injections within the ranges rather than smaller multiple injections for someone with low SHBG like myself. You would likely need an AI to help control E2 except the doctors in Canada are still living in the stone age, most doctors are afraid of AI’s or simply don’t understand the need for them. You’ve got problems and then you’ve got more problems!


ahh I see, would that explain the low energy and strength declining?

I dont drink alcohol, but I am on antidepressants and benzos : cipralex and clonazepam for anxiety and panic attacks.

Yea like you said it is hard to get decent tests in Canada, as they only look at your Testosterone and if that is high they do not bother looking into other factors.



Klonopin (clonazepam) is the cause of my low T issues, it all began once I starting tapering down slowly. My T levels weren’t causing any symptoms before I started withdrawing. Bezos are notorious for fatigue and sexual problems. I had serious penis sensitivity issues on Klonopin which is caused by increasing one’s SHBG. Perhaps more T might give you a better balance, over time these meds will decrease your T levels and are not sustainable long term as medical professionals are scrambling to get people off these frankenstein drugs as they can cause permanent memory impairment (mind altering) and become less effective over time forcing one to increase the dosage again and again. This creates a hell when one needs to come off these drugs to do the chemical dependency. Klonopin is likely the cause of your high SHBG and talk to your doctor about trying something else. These meds often create more problems then they solve as you have found out, never stop these meds cold turkey!


yea man I feel ya, clonazepam is the devil, but what can I do. Even when I taper off I get withdrawal symptoms (and they suck). I been on it for 7 years now, lol. if I don’t take it I get withdrawal symptoms and get anxious. if I do take it I am fatigued and feel like an 80 year old.


thanks for the response bro,


Benzos are what is making your SHBG high. Not sure about the other med, but it probably contributes too. Start slowly tapering your clonazepam. There is a natural plant med that helps with the withdrawal symptoms.


You might try Neuro Genetic Solutions, they have special supplements to help people withdraw off of benzos. I just realised I have tons of their supplements leftover from my year of hell. They have supplements for sleep, anxiety and the nutritional deficiencies these medications can cause. These medications prevent you body from absorbing nutrients from the foods you eat, so your can see why there so bad for you in the long run. It’s difficult to be healthy on these meds. Vyvanse helps a lot with the withdraw effects of benzos and other medications, when withdraw got really bad my doctor increase my Vyvanse dose and it helped a lot!

I was on Klonopin for 28 years and know how bad it can get, because the longer you’re on them the harder it will be for you to come off. I couldn’t withdraw slow enough, I’d try to cut the pills into smaller pieces to the point creating crumbs. Now I realise I might have been able to get them reground by a pharmacist’s, perhaps my testosterone would have recovery had I withdrawn over years instead of 10 months. I won’t lie, it can temporarily ruin your quality of life for a time.


28 years? Woa… good for u man! Happy ur off of it. Ill try natural ways of lowering SHBG zinc, mag maybe boron… cuz in Canada i believe tbey would only consider it if ur T is lower than 0 lol. Smh